# SDR 2002UALA01094

- Difficulty date: June 29, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR THRESHOLD ANGLE HAS CORROSION FROM STATION 960-986.  MAJOR REPAIR ACCOMPLISHED.  REPLACE RIGHT HAND ZEE ANGLE.
